# SDR IPXA2025091739173

- Difficulty date: August 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, RIB 10, -Y953, SUPPORT ANGLE WITH EVIDENCE OF CRACK.  INSTALLED NEW SUPPORT ANGLE AT Z100 E&E COMPARTMENT, RIB 10, -Y953. IAW SRM 51-75-10. REVIEWED
